# SDR NWAA073269989

- Difficulty date: September 13, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 84,946 hours, 79,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS AND WEAR IN FRAME ANGLE AT BS 1004 BS 0.  REPAIRED PER EA 99-210176.
